# SDR CALA2016042600253

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN PREVIOUS FLOORBEAM REPAIR CORRODED AT BS 1616, UPPER FLANGE BETWEEN  RBL 16.0 & LBL 11.5.  REMOVED PREVIOUS BEAM REPAIR FROM FLOORBEAM STATION 1661, BETWEEN LBL 11 & RBL 16 IAW SRM 51 40 02.  FABRICATED REPAIR PARTS, MATERIAL USED T CHORD PN BAC 1505 100797, PO 1093065 SPLICE ANGLES FOUR EACH PN  BAC 1490 2832, PO 1296124, BAC 1490 2793, PO 1396124 STRAP REPAIR 071 7075 T6 PO 1141664 & 063 7075 T6.
